# SDR AALA201912029022

- Difficulty date: December 1, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 74,292 hours, 9,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT A CEILING BETWEEN SEAT 17AC AND 17D INOPERATIVE. MAINTENANCE SECURED/RELAMPED EMERGENCY LIGHT AT CEILING BETWEEN 17AC AND 17D PER AMM 33-51-03-906-801 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-03.
